# SDR SWIA202161792

- Difficulty date: October 19, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N221PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7889
- Aircraft time: 38,816 hours, 38,344 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: O, J, M
- Precautionary procedure: K

## Discrepancy

IN FLIGHT L WSHLD HEAT CAUTION AND NEW CRACK IN LEFT WINDSHIELD   (FLIGHT 5979 - FILED CLOSED)   TORQUE WRENCH INFO: / S/N: 0906300068 / DUE CAL: 03/2022 / REMOVED AND REPLACED LH WINDSHIELD REFERENCE SKYWEST TASK CARD , CARD COMPLETED AND LINKED IN THIS EAML , LEAK CHECK DID NOT PASS    PLEASE REFERENCE AML 760785 FOR CORRECTIVE ACTION.
